# SDR UIEA201805290965

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,940 hours, 15,291 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT KNOBS JUMPS FROM 0 TO -3. VERY DIFFICULT TO SELECT -1 & -2. REMOVED AND REPLACED THE RT WEATHER RADAR CONTROL PANEL IAW AMM 34-43-02.  PERFORMED AN OPS CHECKED IAW AMM 34-43-00. OPS CHECKED GOOD.
